# SDR CA020530007

- Difficulty date: May 27, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 34,439 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS161212
- Condition: Failed
- Location: Mlg Door Manif
- Component: Manifold, 114080003
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) GREEN HYDRAULIC FLUID LEVEL FELL IN YELLOW RANGE. AIRCRAFT DIVERTED TO YYZ RESULTING IN AN OVERWEIGHT LANDING.  SEAL FOUND LEAKING ON LANDING GEAR DOOR MANIFOLD ASSY. SEAL REPLACED AND SYSTEM LEAK CHECKED SERVICEABLE. OVERWEIGHT LANDING CHECK COMPLETED, NO FAULTS FOUND.
